MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT GMBH ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Model Number 02K4529
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier does not contain enough spaces, the entire id is (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false elevated architect ca125 of 83.80 u/ml on (b)(6) 2019 with a female, (b)(6) patient with endometrial cancer.Historically, the patient had ca125 of 16.5 u/ml and had a total hysterectomy.No impact to patient management was reported.No ethnicity or race provided.
 
Additional Manufacturer Narrative
No customer returns were available for evaluation.Review of the ticket trending and lot search did not identify an increase in complaint activity related to the complaint issue.The historical performance of reagent lot and 03026m800 was evaluated using world wide data.The patient data was analyzed showing patient median results within established control limit for the complaint lot.No unusual reagent lot performance was identified for lot 03026m800.A device history record review was performed on lot 03026m800, which did not show any related potential non-conformances, deviations, or non-conformances.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.
 
Event or Problem Description
Additional information was provided: the account uses a normal ca125 reference range of <35.0 u/ml.
 
Additional Manufacturer Narrative
Section d3 and g1.2 manufacturer name is updated from abbott to abbott gmbh.An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation is in process.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9542045
Report Number3002809144-2020-00004
Device Sequence Number16713323
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2020
Device Model Number02K4529
Device Catalogue Number02K45-29
Device Lot Number03026M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/07/2020
01/10/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/07/2020
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR LIST 03M74-01; ARCHITECT I2000SR LIST 03M74-01; ARCHITECT I2000SR LIST 03M74-01; SERIAL (B)(4); SERIAL (B)(4); SERIAL (B)(4)
Patient Age60 YR